I was on zoloft a few days. I started on 80mg I believe and I got a bit of dizziness and dry mouth. My stomach was a little upset too (but I get IBS so that may just be me!). I find if I have something in my stomach when I take a new med for the first time and stay busy, then I don't get a chance to worry about it.
I hope all goes well for you tomorrow. If you have any severe side effects, please get to your doctor immediately. Not trying to scare you here though, it's rare! Best of luck, let us know how you go.
Good Morning, I do not take Zoloft but you may try typing it in to our search box above and you will find old threads that have discussed it.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
Have started taking the Zoloft yesterday morning. Instead of taking 100mg to start the pharmacist suggested I start on 50mg for a few days and then go on to the 100mg, which I have done. No side effects so far, but will see tommorow when I take the full dose. Hopefully I won't have any side effects.
Hi, thanks for keeping us posted. It sounds like your phramacist might be on to a good idea there. The lower the starting dose the less likely you are to have any side effects. I hope things stay well for you. Let us know how you go
I agree with your pharmacist re starting at a lower dose of 50 mg and working your way up. How is it going for you today?